# SDR CA090415002

- Difficulty date: March 4, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 9,236 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: 0650016401
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE IN CRUISE, THE AUTO PILOT TRIM AURAL WARNING SOUNDED, AND THE A/P TRIM WARNING INDICATION ON THE CAWS ILLUMINATED. TRIM ADAPTER REPLACED AND ACFT RETURNED TO SERVICE. NO FURTHER PROBLEMS ENCOUNTERED.
